# SDR HNAA2018111300280

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 44,202 hours, 41,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

624     33-51  0013420  09NOV18  RIC  CLOSE
      LEFT OVERWING EMERGENCY LIGHT INOP
                                          29490    00 PAL
FACT  09NOV18  13:37  RIC
            REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT
            ASSY IN REF TO AMM 33-50-07-000/400-802-A OK FOR
            SERVICE
